On Subclasses of Bi-Univalent Functions Using Quasi-Subordination

Authors

  • Sara Falih Makttoof Department of Mathematics, College of Education for Girls, University of Kufa , Najaf-Iraq
  • Waggas Galib Atshan Department of Mathematics, College Science, University of Al-Qadisiyah , Diwaniyah-Iraq
  • Ameera N. Alkiffai Department of Mathematics, College of Education for Girls, University of Kufa , Najaf-Iraq

DOI:

https://doi.org/10.29304/jqcsm.2025.17.11999

Keywords:

bi-univalent functions, quasi-subordination, coefficient estimaties and starlike

Abstract

In this paper , we introduced new subclasses    and of bi-univalent functions defined in the open unit disk . As we get upper bounds for the first  two Taylor-Maclaurin  and   . Some new corollaries are obtained for these subclasses

Downloads

Download data is not yet available.

References

S. A. Al-Ameedee ,W. G. Atshan and F. A. Al-Maamori ,Coefficients estimates of bi-univalent functions defined by new subclass function ,Journal of Physics :Conference Series ,1530 (2020) 012105 ,1-8.

R. M. Ali, S. K. Lee, V. Ravichandran and S. Subramaniam, Coefficient estimates for biunivalent Ma-Minda starlike and convex functions, Appl. Math. Lett. 25(3)(2012), 344-351.

W. G. Atshan and R. A. Al-Sajjad, some applications of quasi-subordination for bi-univalent functions using Jackson's Convolution operator, Iraqi Journal of Science, 63(10) (2022), pp. 4417-4428.

W. G. Atshan, I. A. R. Rahman and A. A. Lupas, Some results of new subclasses for bi-univalent functions using quasi-subordination, Symmetry, 13(9)(2021),1653.

E. I. Badiwi, W. G. Atshan, A. N. Alkiffai and A. A. Lupas, Certain results on subclasses of analytic and bi-univalent functions associated with coefficient estimates and quasi-subordination, Symmetry, 15 (12) (2023), 2208.

D. A. Brannan and T. S. Taha, On some classes of bi-univalent functions, Studia Univ. Babes-Bolyai Math. 31(2)( 1986), 70-77.

E. Deniz, Certain subclasses of bi-univalent functions satisfying subordinate conditions, J. Classical Ana. 2(1)( 2013), 49-60.

P. L. Duren, Univalent Functions, In : Grundlehren der Mathematischen Wissenschaften, Band 259, Springer - Verlag, New York, Berlin, Hidelberg and Tokyo, (1983).

H. O. Guney and G. Murugusundaralmoorthy, New classes of pseudo-type bi-univalent functions, RACSAM, 114(2020).

S. Hant, Coefficientes estimate for certan subclasses of bi-univalent functions associated with quasi-subordination, Journal of Fractional Calculus ana Applictions, 9(1)(2018), 195-203.

M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18(1967), 63-68.

W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, Proceedings of the conference on complex analysis, Z. Li, F. Ren, L. Yang and S. Zhang, eds., Int. Press, (1994), 157-169.

N. Magesh, V. K. Balaji and J. Yamini, Certain subclasses of bistarlike and biconvex functions based on quasi - subordination, Abstract and analysis, 2016 Art. ID3102960, 6 pages, (2016).

G. Murugusundaramoorthy, T. Janani and N. E. Cho, Bi-univalent functions of complex order based on subordinate conditions involving Hurwitz Lerch Zeta function, East Aasian Math. J., 32(1)(2016), 47-59.

A. B. Patil, and U. H. Naik, Estimates on initial coefficients of certain subclasses of bi-univalent functions associated with quasi-subordination, Global Journal of mathematical Analysis, 5(1)(2017), 6-10.

Z. Peng, G. Murugusundaramoorthy and T. Janani, Coefficient estimate of bi-univalent functions of complex order associated with the Hohlov operator, Journal of Complex analysis, 2014 Art.ID 693908, 6 pages, (2014).

C. Pommerenke, Univalent functions. Vandenhoeck and Ruperchi, Gottingen, (1975).

C. Ramachandran, R. Ambroseprabhu, and N. Magesh, Initial coefficient estimates for certain subclasses of bi-univalent functions of Ma-minda type, Applied Mathematical Sciences, 9(47)(2015), 2299-2308.

M. S. Robertson, Quasi-subordination and coefficient conjecture, Bull. Amer. Math. Soc. 76(1970), 1-9.

Q. A. Shakir, A. S. Tayyah, D. Breaz, L.-I. Cotîrlă, E. Rapeanu, and F. M. Sakar, "Upper bounds of the third Hankel determinant for bi-univalent functions in crescent-shaped domains," Symmetry, vol. 16, p. 1281, 2024.

Q. A. Shakir and W. G. Atshan, "On third Hankel determinant for certain subclass of bi-univalent functions," Symmetry, vol. 16, p. 239, 2024.

S. R. Swamy and W. G. Atshan, Coefficient bounds for regular and bi-univalent functions linked with Gegenbauer polynomials, Gulf Journal of Mathematics, 13(2)(2022), pp. 67-77.

H. Tang, G. Deng and S. Li, Coefficient estimates for new subclasses of Ma-Minda bi-univalent functions, J. Ineq. Appl., 2013 Art. 317, 10 pages, (2013).

A. S. Tayyah, W. G. Atshan, "Starlikeness and bi-starlikeness associated with a new carathéodory function," J. Math. Sci. (2025). https://doi.org/10.1007/s10958-025-07604-8.

A. S. Tayyah, W. G. Atshan, "A class of bi-bazilevič and bi-pseudo-starlike functions involving tremblay fractional derivative operator," Probl. Anal. Issues Anal., 14(32)(2)(2025), in press.

P. P. Vyas and S. Kant, Certain Subclasses of bi-univalent functions associated with quasisubordination, Journal of Rajasthan Academy of Physical Sciences, 15(4)(2016), 315 - 325.

Downloads

Published

2025-03-30

How to Cite

Falih Makttoof , S., Galib Atshan, W., & N. Alkiffai, A. (2025). On Subclasses of Bi-Univalent Functions Using Quasi-Subordination. Journal of Al-Qadisiyah for Computer Science and Mathematics, 17(1), Math 89–100. https://doi.org/10.29304/jqcsm.2025.17.11999

Issue

Section

Math Articles

Most read articles by the same author(s)

1 2 3 > >>